# SDR DLM88953501

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AS15508240
- Condition: Misrouted
- Location: Tail Comp Left
- Stage of operation: AP
- Nature of condition: K, J, H
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LGA, THE LEFT GEN DROPPED OFF LINE WITH CROSSTIE LOCKOUT MSG ON EOAP.  APU WAS STARTED WOULD NOT GO ON BUS.  ALSO, HAD LEFT HYDRAULIC SYSTEM LOOSE PRESSURE AND FLUID.  FOUND GENERATOR FEEDER CABLES SHORTED TO LEFT HYDRAULIC PRESSURE LINE FROM PUMP TO FILTER MODULE.  THE CHAFING OCCURED JUST ABOVE THE FILTER MODULE.  REPLACED HYD LINE, FILTER AND PUMP.  REPAIRED BURNED A, B, C FEEDER CABLES FROM R5-2 TO S3-280, OPERATION NORMAL.
